MathSciNet Relay Station
MathSciNet bibliographic data
MR1487233 14H10
Pandharipande, Rahul The symmetric function $h^0(\overline M_{0,n},\scr L^{x_1}_1\otimes\scr L^{x_2}_2\otimes\cdots\otimes\scr L^{x_n}_n)$. J. Algebraic Geom. 6 (1997), no. 4, 721–731.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement